MAUDE Adverse Event Report: BIOMET 3I BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H); DENTAL ABUTMENT
Catalog Number EHA554
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that after implanting the implant, we attempted to fit the encode healing abutment for the first time, but it would not seat and floated.The sales representative brought two (2) loaner implants to the clinic and attempted to fit the healing abutment, but it similarly floated and could not be fitted.A replacement healing abutment is scheduled for use shortly.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 10, 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67 and 4315.H10: narrative/data was updated.Zimvie received the reported healing abutment for evaluation.Visual evaluation and functional test were performed.The returned encode healing abutment has signs of use, and was returned along with its bundle screw.The encode healing abutment was observed outside of its original packaging.The packaging was not returned for evaluation.During a functional / physical test with an in-house biomet short implant (external hex), the encode healing abutment seated as intended.Returned encode healing abutment matched prints where measured.The reported event is non-verifiable as the conditions of the product / packaging delivered to the customer are unknown / non-verifiable.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did submit an image for the reported event.A definitive root cause could not be determined since device malfunction did not occur.Therefore, based on the available information, device malfunction did not occur.During a functional / physical test with an in-house biomet short implant (external hex) the encode healing abutment seated as intended.The reported event is non-verifiable as the conditions of the product / packaging delivered to the customer are unknown / non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23095321
Report Number0001038806-2025-02200
Device Sequence Number18334353
Product Code NHA
UDI-Device Identifier00844868003083
UDI-Public(01)00844868003083(17)290320(10)1279454
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberEHA554
Device Lot Number1279454
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Patient SexUnknown
Patient EthnicityNon Hispanic